# SDR HEEA966800

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911EB
- Make and model: Bolkms BO105S
- Aircraft serial: S812
- System (JASC): 3444 · Ground Proximity System
- Part: Antenna
- Part number: 071111400
- Condition: Wont Test
- Location: Radar Altimeter
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANTENNA WILL NOT TEST.
